Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 87, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 6, 2007, 12:13 PM CDT for 6 counties in Kansas. It was in force for 9 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 12:13 PM CDT (17:13 UTC)
- Expired
- May 6, 2007, 9:15 PM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harper County, KS, Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 12:18 PM CDT | FLOOD | 1 E Burrton, KS | STREET FLOODING |
| May 6, 12:42 PM CDT | FLASH FLOOD | Harper, KS | FLOODING IN HARPER. SAND BAGGING OCCURRING AT THE ELEMENTARY SCHOOL WHERE 8 INCHES OF WATER WAS IN THE BUILDING. ROADS HAVE BEEN BARRICADED. |
| May 6, 1:25 PM CDT | FLASH FLOOD | Newton, KS | 1 INCH OF RAIN OCCURRED IN THE LAST 15 MINUTES IN THE NORTHEAST PORTION OF TOWN. 1.5 INCHES OF RAIN SINCE MIDNIGHT. CONSIDERABLE STREET FLOODING IN NEWTON. |
| May 6, 1:50 PM CDT | FLASH FLOOD | Harper, KS | IN THE PROCESS OF DOING SOME EVACUATIONS IN THE CITY OF HARPER |
| May 6, 2:54 PM CDT | FLASH FLOOD | Norwich, KS | FLOODING OVER SEVERAL ROADS IN THAT AREA. WATER OVER K-42 HIGHWAY. |
| May 6, 3:46 PM CDT | FLASH FLOOD | 3 N Norwich, KS | SAND CREEK OUT OF ITS BANKS |
| May 6, 5:52 PM CDT | HEAVY RAIN 4.9 | 2 Wsw Attica, KS | 4.9 INCHES MEASURED SINCE 5 THIS MORNING. |
| May 6, 7:00 PM CDT | FLASH FLOOD | Hutchinson, KS | NUMEROUS ROADS...BOTH RURAL AND URBAN...ARE FLOODED COUNTYWIDE. |
| May 6, 7:23 PM CDT | HEAVY RAIN 2.78 | Anthony, KS | 2.78 INCHES OF RAIN SINCE 7 THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 5.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 061715
FFWICT
KSC077-079-095-155-173-191-070215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1213 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
RENO COUNTY IN SOUTH CENTRAL KANSAS.
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 915 PM CDT.
* AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BURRTON...OR 16 MILES WEST
OF NEWTON...MOVING NORTHEAST AT 40 MPH.
DOPPLER RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN HAVE FALLEN
ACROSS PARTS OF THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1
TO 2 INCHES POSSIBLE. WITH SOILS ALREADY SATURATED...EVEN SMALL
AMOUNTS OF HEAVY RAINFALL WILL CAUSE FLASH FLOODING.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ABBYVILLE...ANDALE...ANTHONY...
ARGONIA...ARLINGTON...ATTICA...BEL AIRE...BELLE PLAINE...BENTLEY...
BLUFF CITY...BUHLER...BURRTON...CALDWELL...CHENEY...CLEARWATER...
CLEVELAND...COLWICH...CONWAY SPRINGS...CORWIN...CUNNINGHAM...
DANVILLE...DERBY...EAST WICHITA...FREEPORT...GARDEN PLAIN...GEUDA
SPRINGS...GODDARD...HALSTEAD...HARPER...HAVEN...HAYSVILLE...
HESSTON...HUNNEWELL...HUTCHINSON...KECHI...KINGMAN...LANGDON...
MAIZE...MAYFIELD...MILAN...MOUNT HOPE...MT VERNON...MULVANE...
NASHVILLE...NEWTON...NICKERSON...NORTH NEWTON...NORWICH...
OAKLAWN...OXFORD...PARK CITY...PARTRIDGE...PENALOSA...PLEVNA...
PRETTY PRAIRIE...RAGO...RUNNYMEDE...SEDGWICK...SOUTH HAVEN...SOUTH
HUTCHINSON...SPIVEY...SYLVIA...TURON...VALLEY CENTER...VIOLA...
WALTON...WELLINGTON...WHITEWATER...DOWNTOWN WICHITA...
WILLOWBROOK...ZENDA...JABARA AIRPORT...NORTHEAST WICHITA...
HUTCHINSON AIRPORT...SOUTH WICHITA...WICHITA MID CONTINENT
AIRPORT...YODER...CHENEY LAKE...LAKE AFTON...MURDOCK...CRYSTAL
SPRINGS...PERTH...RIVERDALE...WEST WICHITA...NEWTON AIRPORT.
THIS WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN
EFFECT FOR PORTIONS OF SOUTH CENTRAL KANSAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3700 9836 3699 9714 3818 9715 3817 9848
3738 9846 3738 9835
$$
SCHRECKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 6, 7:03 AM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 6, 7:03 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 703 AM CDT SUN MAY 6 2007 .UPDATE... && .AVIATION... MAIN AVIATION CONCERNS WILL BE THUNDERSTORMS THIS MORNING AND AGAIN OVERNIGHT. CONFIDENCE IS HIGH THAT LIGHT THUNDERSTORMS WILL IMPACT ICT...CNU...SLN AND HUT THROUGH 15Z. THESE STORMS ARE NOT EXPECTED TO BE SEVERE ARE NOT CURRENTLY PRODUCING VERY STRONG WIND GUSTS. CIGS AT SITES REPORTING STORMS HAVE NOT DROPPED MUCH BELOW 3,000. JUST LIKE THE LAST FEW DAYS...CIGS SHOULD REMAIN AT OR ABOVE THE 3,000FT RANGE DURING THE DAY. STORMS ARE AGAIN EXPECTED TO DEVELOP WEST OF THE AREA AND SHOULD START TO IMPACT RSL...SLN AND POSSIBLY ICT BETWEEN 00Z AND 06Z. RSL...HUT AND SLN WILL HAVE THE BEST SHOT TO EXPERIENCE SEVERE STORMS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 341 AM CDT SUN MAY 6 2007/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE CONVECTIVE EVOLUTION THIS AFTERNOON AND POTENTIAL FOR ROUND THREE OF SEVERE STORMS AND FLOODING FOR TONIGHT. SYNOPSIS: HAVE A COUPLE OF DIFFERENT BOUNDARIES FLOATING AROUND NOW. ORIGINAL DRYLINE HAS NOW BECOME VERY DIFFUSE AND IS STILL WEST OF THE FORECAST AREA. A CONVECTIVELY INDUCED BOUNDARY EXTENDS FROM SOUTH OF SLN TO JUST NORTH OF HUT. IN THE UPPER LEVELS A DEEP TROUGH CONTINUES TO DIG TO OUR WEST WITH THE CENTER OF THE UPPER LOW EXTENDING FROM FROM NE CO THROUGH NW NEW MEXICO. TODAY-TONIGHT: TODAYS CONVECTIVE DEVELOPMENT WILL BE DIFFICULT COMPARED TO THE LAST THREE DAYS. CONVECTIVE COMPLEXES HAVE NOW WORKED OVER THE ATMOSPHERE THE LAST FEW DAYS AND NOW HAVE KICKED OUT AN OUTFLOW BOUNDARY OVER CENTRAL KS. HOWEVER ONE THING IS FOR CERTAIN...OUR RICH MOISTURE IS NOT GOING ANYWHERE TODAY OR TONIGHT. CURRENT THINKING IS THAT THE ONGOING CONVECTION WILL SLOWLY TRACK EAST AS CORFIDI VECTORS SHOW A SLOW E/SE MOVEMENT. THIS BROKEN LINE OF STORMS SHOULD AT LEAST AFFECT LOCATIONS ALONG AND WEST OF I-135 THIS MORNING AND MAKE MAKE IT INTO THE FLINT HILLS. DRY LINE THIS AFTERNOON DOES NOT APPEAR TO BE WELL DEFINED AT ALL. BUT UNLIKE YESTERDAY THERE WILL BE A WIND SHIFT/WEAK COLD FRONT ENHANCING CONVERGENCE OVER WESTERN KANSAS. CURRENTLY THINKING THAT STORMS WILL EITHER GO ALONG THE CONVERGENCE ZONE OVER WESTERN KANSAS OR ON THE EDGE OF THE DEEPER MOISTURE WHICH SHOULD BE JUST WEST OF THE FORECAST AREA THIS AFTERNOON. BOTH GFS AND NAM HAVE VERY LITTLE CIN IN PLACE THIS AFTERNOON OVER WESTERN KS/WESTERN OK. SHEAR PROFILES EAST OF THE INITIATING STORMS CONTINUE TO LOOK VERY IMPRESSIVE WITH 35-40KTS OF 0-3KM SHEAR WITH SIGTOR PARAMETERS IMPRESSIVE FOR THE THIRD DAY IN A ROW. ONCE AGAIN EXPECTING STORMS TO GET INTO OUR WESTERN AREAS AFTER 21Z AND MORE LIKELY AROUND 00Z. WITH FLOODING ALREADY OCCURRING AND ADDITIONAL HEAVY RAINFALL LIKELY TONIGHT...RAN WITH A FLASH FLOOD WATCH FOR CENTRAL KS THROUGH 12Z MON. WOULD NOT BE SURPRISED IF THIS HAS TO BE EXTENDED SINCE THE UPPER PATTERN CHANGES LITTLE THROUGH TUE. MON-TUE: BY 18Z MON UPPER TROUGH WILL STILL BE TO OUR WEST AND WILL BECOME MORE POSITIVELY TITLED. AT THE SURFACE A DIFFUSE TROUGH WILL EXTEND FROM EASTERN NE THROUGH WESTERN OK WITH RICH GULF MOISTURE STAYING IN PLACE ALONG AND EAST OF THIS BOUNDARY. MUCH OF THE AREA MON AND MON NIGHT WILL BE IN THE RIGHT REAR QUAD OF A NORTH/SOUTH ORIENTED UPPER JET. THIS SHOULD PROMOTE ADDITIONAL CONVECTIVE DEVELOPMENT FOR BOTH MON AND MON NIGHT. PATTERN WILL REMAIN FAIRLY UNCHANGED FOR TUE AND TUE NIGHT WITH THE UPPER TROUGH STILL LINGERING TO OUR WEST AND A WEAK SURFACE TROUGH STAYING AROUND AREA. GIVEN THIS SCENARIO KEPT PRECIP CHANCES IN FOR BOTH TUE AND TUE NIGHT. CONFIDENCE IS HIGH THAT OVERNIGHT TEMPS SUN NIGHT THROUGH TUE NIGHT WILL BE MUCH ABOVE NORMAL...ESPECIALLY OVER SOUTH CENTRAL AND SE KS. DAY TIME TEMPS SHOULD BE SLIGHTLY ABOVE NORMAL THROUGH THESE SAME PERIODS. WED-SAT: UPPER TROUGH WILL FINALLY START TO EJECT OUT ON WED THROUGH THU. BOTH ECM AND GFS AGREE THAT THIS FEATURE WILL BE SITUATED JUST WEST OF FORECAST AREA BY 00Z THU WITH AREA UNDER GOOD DIFFLUENCE ALOFT. THEREFORE WENT AHEAD AND BUMPED POPS UP FOR BOTH WED AND WED NIGHT. PRECIP CHANCES GENERATED FROM THIS PESKY TROUGH SHOULD FINALLY LEAVE THE FORECAST AREA FOR THE WEEKEND. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 80 64 76 61 / 70 60 40 60 HUTCHINSON 78 63 75 59 / 80 70 40 40 NEWTON 79 64 76 61 / 70 60 40 50 ELDORADO 80 66 77 62 / 60 60 40 50 WINFIELD-KWLD 82 66 78 62 / 50 60 50 60 RUSSELL 74 59 74 57 / 50 70 30 40 GREAT BEND 75 60 75 57 / 50 70 30 40 SALINA 76 63 75 58 / 70 70 30 30 MCPHERSON 78 63 75 59 / 80 70 40 40 COFFEYVILLE 82 68 80 65 / 40 40 50 50 CHANUTE 81 68 79 64 / 40 50 50 50 IOLA 81 67 78 64 / 40 40 50 50 PARSONS-KPPF 82 68 80 64 / 40 40 50 50 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>052- 067-068. &&
Hazardous weather outlook, May 6, 9:38 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 938 AM CDT SUN MAY 6 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071545- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 938 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON MAINLY EAST OF THE KANSAS TURNPIKE. LARGE HAIL...WINDS IN EXCESS OF 60 MPH AND TORNADOES ARE THE MAIN THREATS WITH THESE STORMS. STORMS ARE ALSO EXPECTED TO DEVELOP WEST AND SOUTHWEST OF THE AREA THIS AFTERNOON. THESE STORMS WILL LIKELY BECOME SUPERCELLS WITH THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND TORNADOES. THESE STORMS ARE EXPECTED TO IMPACT THE AREA AS THE EVENING HOURS APPROACH. WHILE SEVERE STORMS WILL BE POSSIBLE ALONG AND WEST OF INTERSTATE 135...LOCATIONS ALONG AND WEST OF HIGHWAY 14 WILL HAVE THE HIGHEST RISK FOR SIGNIFICANT SEVERE WEATHER. FLOODING WILL BE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL KANSAS. PLEASE SEE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY THROUGH THURSDAY. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY. WITH A PROLONGED PERIOD OF SHOWERS AND STORMS ANTICIPATED...FLOODING WILL ALSO REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY MAINLY EAST OF THE KANSAS TURNPIKE...AND ALSO THIS AFTERNOON AND OVERNIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/LAWSON
In the hours before
Local storm report, May 6, 10:34 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TORNADO 3 SE ATTICA 37.21N 98.19W
05/06/2007 HARPER KS TRAINED SPOTTER
ROPE TORNADO
&&
ELDERLocal storm report, May 6, 10:45 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1045 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM FLASH FLOOD 4 E BROOKVILLE 38.77N 97.79W
05/06/2007 SALINE KS TRAINED SPOTTER
SPRING CREEK IS RISING BUT NOT YET OUT OF ITS BANKS AT
THIS LOCATION. IT IS OUT OF ITS BANKS ABOUT 1 MILE
NORTHEAST OF THIS LOCATION. 5 INCHES OF RAIN RECEIVED
OVERNIGHT.
&&
SCHRECKLocal storm report, May 6, 11:22 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD 1 W HARPER 37.29N 98.04W
05/06/2007 HARPER KS TRAINED SPOTTER
STREET FLOODING IN HARPER
&&
RECSpecial weather statement, May 6, 11:27 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1127 AM CDT SUN MAY 6 2007 KSZ082-061700- KINGMAN- 1127 AM CDT SUN MAY 6 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN COUNTY... AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF SHARON...OR 7 MILES NORTHEAST OF MEDICINE LODGE...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SCHRECK
Local storm report, May 6, 11:36 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLASH FLOOD HARPER 37.29N 98.03W
05/06/2007 HARPER KS AMATEUR RADIO
FLOODING IN THE CITY. PREPARING TO DO SAND-BAGGING.
&&
ELDERLocal storm report, May 6, 11:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1144 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FLOOD 5 E LINCOLN 39.04N 98.06W
05/06/2007 LINCOLN KS EMERGENCY MNGR
NUMEROUS ROADS UNDERWATER. BOWFOOT CREEK OUT OF ITS BANKS
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.